# SDR YENA201612201113

- Difficulty date: December 20, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 45,889 hours, 16,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS FOUND ON SEAT TRACK FRAMES 12-16 Y-503.2.   R & R THE SEAT TRACK IAW SRM 51-72-11 REV. 117.
